updated 8 medicines that may be making you sweat at wicked sheets

UPDATED: 8 Medicines & Night Sweats

Medicinal side effects are a major cause of night sweats. In April, we covered eight common medicines that often elicit night sweats. That list grows almost daily.

Across the world, more than 120 million people suffer from night sweats and hot flashes. This means 2% of the globe may wake to greasy bed head. To wet bedding. To grogginess from disrupted sleep. The negatives are endless.

Read below to see if your medicines might be making you sweat.

Stelara – Keytruda – Pristiq – Farxiga – Trintellix – Latuda – iBrance – Cosentyx

Night sweats are a side effect of many medications, from those used to treat plaque psoriasis and lung cancer, to medications used to manage hypothyroidism and the treatment of breast cancer.

Keytruda, or Pembrolizumab, is a manmade antibody applied to cancer immunotherapy for the purposes of destroying the defenses of cancer cells that allows for the immune system to destroy them more easily. This medicine works to fight tumors and often causes night sweats. Medicines used in the treatments of melanoma, breast and lung cancer, and diabetes, have also reported similar side effects.

Nearly all antidepressants, hormone regulators, and blood sugar stabilizers have night sweats and hot flashes as a side effect. These include tricyclic antidepressants, as well as selective serotonin reuptake inhibitors (SSRIs). Pristiq, also known as desvenlafaxine, can induce night sweats, too.

Data from the National Center for Health Statistics shows that an excess of 1 in 10 adults in the U.S. are taking some form of antidepressant. Of those adults, twenty-two percent of them have reported sweating as a side effect.

Typical antihistamine ingredients like cortisone, prednisone, and prednisolone can be the cause of night sweats, as well as aspirin and other pain medications.

If you or someone you know has been suffering the discomforts of night sweats, share this information with them and see if medication is the culprit. Be sure to ask your physician (or a medical professional) if you are concerned that the dosage or side effects of the medications that you are taking are contributing to your night sweats.

0 replies

Leave a Reply

Want to join the discussion?
Feel free to contribute!

Leave a Reply

Your email address will not be published.